# SDR USAASA03032

- Difficulty date: April 17, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516113
- Part serial: 1059AL
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FAULT MESSAGE, 'EPSU EXT LOAD FWD L', RESULTED DURING THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE FORWARD LEFT EMERGENCY ESCAPE SLIDE DUE OT SLIDE LIGHT FAILURE.  ALSO, REPLACED THE FORWARD RIGHT SLIDE DUE TO HIGH SLIDE LIGHT HARNESS RESISTANCE.  OPERATIONALLY CHECKS OK.  (M)
